Jose Felipe Voloch
Title
Cited by
Cited by
Year
Weierstrass points and curves over finite fields
KO Stöhr, JF Voloch
Proceedings of the London Mathematical Society 3 (1), 1-19, 1986
3391986
Fermat curves over finite fields
A Garcia, JF Voloch
Journal of Number Theory 30 (3), 345-356, 1988
1071988
Frobenius non classical curves
A Hefez, JF Voloch
Archiv der Mathematik 54 (3), 263-273, 1990
881990
Diagonal equations over function fields
JF Voloch
Boletim da Sociedade Brasileira de Matemática-Bulletin/Brazilian …, 1985
831985
Wronskians and linear independence in fields of prime characteristic
A Garcia, JF Voloch
manuscripta mathematica 59 (4), 457-469, 1987
721987
Arcs in projective planes over prime fields
JF Voloch
Journal of Geometry 38 (1-2), 198-200, 1990
671990
Companion forms and Kodaira-Spencer theory
RF Coleman, JF Voloch
Inventiones mathematicae 110 (1), 263-281, 1992
651992
Indifferentiable deterministic hashing to elliptic and hyperelliptic curves
RR Farashahi, PA Fouque, I Shparlinski, M Tibouchi, J Voloch
Mathematics of Computation 82 (281), 491-512, 2013
592013
Random diophantine equations
B Poonen, JF Voloch
Arithmetic of higher-dimensional algebraic varieties, 175-184, 2004
592004
A formula for the Cartier operator on plane algebraic curves.
KO Stöhr, JF Voloch
Walter de Gruyter, Berlin/New York 1987 (377), 49-64, 1987
581987
Toward a proof of the Mordell-Lang conjecture in characteristic p
D Abramovich, JF Voloch
International Mathematics Research Notices 1992 (5), 103-115, 1992
521992
Complete arcs in Galois planes of non-square order
JF Voloch
Advances in finite geometries and designs, 401-406, 1991
521991
On the completeness of certain plane arcs-II
JF Voloch
European Journal of Combinatorics 11 (5), 491-496, 1990
511990
Multiplicative order of Gauss periods
O Ahmadi, IE Shparlinski, JF Voloch
International Journal of Number Theory 6 (04), 877-882, 2010
482010
Diophantine approximation in positive characteristic
JF Voloch
Periodica Mathematica Hungarica 19 (3), 217-225, 1988
481988
Efficient computation of roots in finite fields
PSLM Barreto, JF Voloch
Designs, Codes and cryptography 39 (2), 275-280, 2006
472006
Lang¢s conjectures, fibered powers, and uniformity
D Abramovich, JF Voloch
New York J. Math 2, 20-34, 1996
471996
Explicit -descent for elliptic curves in characteristic
JF Voloch
Compositio Mathematica 74 (3), 247-258, 1990
421990
On the completeness of certain plane arcs
JF Voloch
European Journal of Combinatorics 8 (4), 453-456, 1987
411987
Linear forms in p-adic roots of unity
J Tate, JF Voloch
International Mathematics Research Notices 1996 (12), 589-601, 1996
391996
The system can't perform the operation now. Try again later.
Articles 1–20